# SDR HEER20170522287

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N769P
- Make and model: Skrsky S76C
- Aircraft serial: 760671
- Aircraft time: 8,136 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES611001
- Part serial: 506
- Condition: Failed
- Location: Fan
- Part time: 101,650 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  SMELLED WHAT APPEARED TO BE ELECTRICAL FIRE SMOKE.  THE STANDBY OTT LIGHTS FLASHED, FOLLOWED BY A LOSS OF NR 1 FLIGHT DIRECTOR,  FOLLOWED BY A AFT CARGO SMOKE WARNING.  DECLARED AN EMERGENCY, LANDED AND PERFORM AN EMERGENCY SHUTDOWN.  MAINTENANCE REPLACED THE CONDENSOR FAN MOTOR.
